Previous |  Up |  Next

Article

References:
[1] Block W.-J.: The free closure algebra on finitely many generators. Ind. Math., 39 (1977), 362-379. MR 0480259
[2] Block W.-J., Dwinger Ph.: Equational classes of closure algebras. (I), Ind. Math., 37 (1975), 189-198. MR 0392559
[3] Hansoul G.: Systèmes relationnels at algèbres multiformes. Doct. Thesis, Liège (1980).
14] Jónsson В., Tarski A.: Boolean algebras with operators. part. I, Amer. J. of Math., 73 (1951), 891-939. MR 0044502
[5] McKinsey, Tarski A.: The algebra of topology. Ann. of Math., 45 (1944), 141-191. MR 0009842 | Zbl 0060.06206
[6] Pierce R. S.: Compact zero-dimensional metric spaces of finite type. Mem. Amer. Math. Soc., 130 (1972). MR 0357268 | Zbl 0253.54028
Partner of
EuDML logo